# SDR 2007UALA03181

- Difficulty date: August 14, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N194UA
- Make and model: Boeing 747422
- Aircraft serial: 26892
- Aircraft time: 40,876 hours, 4,687 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 362624
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 2R SILL FWD EMERGENCY LIGHT IS INOPERATIVE.  *S/D*  RELAMPED EMERGENCY LIGHT, OP CHECKS NORMALLY.
